Dressing a black hole with non-minimally coupled scalar field hair

Winstanley, E. orcid.org/0000-0001-8964-8142 (2005) Dressing a black hole with non-minimally coupled scalar field hair. Classical and Quantum Gravity, 22 (11). pp. 2233-2247. ISSN 0264-9381



Copyright, Publisher and Additional Information: © 2005 IOP Publishing Ltd. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Gauged extended supergravity; self-interaction; Baryon number; no-hair; nonexistence; existence; theorem; charge
  • Published (online): 10 May 2005
  • Published: 7 June 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 11:15
Last Modified: 26 Mar 2018 08:57
Published Version: http://dx.doi.org/10.1088/0264-9381/22/11/020
Status: Published
Publisher: IOP Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1088/0264-9381/22/11/020